I have been on the depo shot for over six months however 3 weeks ago I had unprotected sex and he came inside me while i was on my period which was very light. the following keep the same thing happened. For the past week at night I have been getting nauseous to the point that when I swallow I can taste the vomit going back down. Is there a very real chance I can be pregnant? I'm nervous because I got pregnant before while being on the pill n had a miscarriage. I couldn't bare to go through that again.
As long as you don't miss your DepoProvera shot it doesn't matter if he wears a condom or not. DepoProvera gives you very good, not perfect, but very good coverage. Condoms protect you from sexually transmitted diseases, but in this case they are NOT needed to prevent pregnancy. - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 8 Apr 2015 • 1 answer
Posted 15 Oct 2015 • 1 answer
Posted 4 Mar 2016 • 0 answers